RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Approx. Theory, 2013, том 175, страницы 77–82 (Mi jath4)  

On the concentration of measure and the $L^1$-norm

Yu. V. Malykhina, K. S. Ryutinb

a Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia
b MSU, Faculty of Mechanics and Mathematics, GSP-1, 1 Leninskiye Gory, Main Building, 119991, Moscow, Russia

Аннотация: We seek a function in an $N$-dimensional subspace of $L^1$ that attains a half (more generally, a given part) of its $L^1$-norm on a set of least possible measure. We prove that such a measure is asymptotically maximal when the space is spanned by independent standard normal variables. This answers a question of Y. Benyamini, A. Kroó, A. Pinkus.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00329
Министерство образования и науки Российской Федерации Nsh-6431.2012.1
Nsh-6003.2012.1
The authors were supported by the RBFR, grant 11-01-00329 (both authors) and the Programme for support of leading scientific schools, grants Nsh-6431.2012.1 (first author) and Nsh-6003.2012.1 (second author).


DOI: https://doi.org/10.1016/j.jat.2013.07.011


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 27.02.2013
Принята в печать:21.07.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jath4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:44

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019